BibTeX record journals/jcss/Bucy67

download as .bib file

@article{DBLP:journals/jcss/Bucy67,
  author       = {Richard S. Bucy},
  title        = {Linear Positive Machines},
  journal      = {J. Comput. Syst. Sci.},
  volume       = {1},
  number       = {1},
  pages        = {24--28},
  year         = {1967},
  url          = {https://doi.org/10.1016/S0022-0000(67)80004-7},
  doi          = {10.1016/S0022-0000(67)80004-7},
  timestamp    = {Tue, 16 Feb 2021 14:03:40 +0100},
  biburl       = {https://dblp.org/rec/journals/jcss/Bucy67.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}